Export: Multiscale expansion and integrability properties of the lattice potential KdV equation

Hernández Heredero, Rafael and Levi, Decio and Petrera, Matteo and Scimiterna, Christian (2008). Multiscale expansion and integrability properties of the lattice potential KdV equation. "Journal of Nonlinear Mathematical Physics", v. 15 (n. 3); pp. 323-333. ISSN 1402-9251. https://doi.org/10.2991/jnmp.2008.15.s3.31.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM